Alert archive / South Carolina / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 97, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Aug 14, 2019, 3:12 PM EDT for Berkeley County, Charleston County, Dorchester County, South Carolina. It was in force for 63 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 14, 2019, 3:12 PM EDT (19:12 UTC)
- Expired
- Aug 14, 2019, 4:15 PM EDT
- In force
- 63 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Berkeley County, SC, Charleston County, SC, Dorchester County, SC
The radar
The Charleston,SC radar (KCLX), 77 km from the middle of the area, began a volume at 19:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 14, 3:26 PM EDT | TSTM WND DMG | 2 Ese Hanahan, SC | PHOTOS ON SOCIAL MEDIA SHOW A TREE FELL NEAR RHETT AVE AND REMOUNT ROAD. TIME IS ESTIMATED BY RADAR. |
| Aug 14, 4:03 PM EDT | TSTM WND DMG | 4 Sw Knightsville, SC | THE SOUTH CAROLINA HIGHWAY PATROL REPORTED A TREE DOWN NEAR THE INTERSECTION OF US 17 ALT AND SC 61. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 7.2 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1389 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 964 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
445
WUUS52 KCHS 141912
SVRCHS
SCC015-019-035-142015-
/O.NEW.KCHS.SV.W.0097.190814T1912Z-190814T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston SC
312 PM EDT Wed Aug 14 2019
The National Weather Service in Charleston has issued a
* Severe Thunderstorm Warning for portions of...
Charleston County in southeastern South Carolina...
Berkeley County in southeastern South Carolina...
Dorchester County in southeastern South Carolina...
* Until 415 PM EDT.
* At 311 PM EDT, a severe thunderstorm was located near Ladson, and
is nearly stationary.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated. These thunderstorms also have a history
of producing hail the size of quarters.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and powerlines.
* Locations impacted include...
Charleston, North Charleston, Mount Pleasant, Summerville, Goose
Creek, Hanahan, Middleton Place and Slands Bridge.
This warning includes...
I-26 between mile markers 193 and 220.
I-526 between mile markers 12 and 29.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. If this is not possible, avoid open outdoor
spaces and remain low. Stay away from tall objects such as trees and
utility poles.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3317 7991 3284 7977 3275 8039 3283 8041
3284 8039 3287 8040 3289 8039 3291 8041
3293 8040 3297 8042 3302 8041 3304 8039
3305 8040 3306 8045
TIME...MOT...LOC 1911Z 283DEG 3KT 3296 8016
HAIL...1.00IN
WIND...60MPH
$$
SPR3 follow-up statements
824
WWUS52 KCHS 141931
SVSCHS
Severe Weather Statement
National Weather Service Charleston SC
331 PM EDT Wed Aug 14 2019
SCC015-019-035-142015-
/O.CON.KCHS.SV.W.0097.000000T0000Z-190814T2015Z/
Charleston SC-Berkeley SC-Dorchester SC-
331 PM EDT Wed Aug 14 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR CHARLESTON...BERKELEY AND DORCHESTER COUNTIES...
At 331 PM EDT, a severe thunderstorm was located over Ladson, and is
nearly stationary.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and powerlines.
Locations impacted include...
Charleston, North Charleston, Mount Pleasant, Summerville, Goose
Creek, Hanahan, Middleton Place and Slands Bridge.
This warning includes...
I-26 between mile markers 193 and 220.
I-526 between mile markers 12 and 29.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
A Flood Advisory is also in effect for this area. Torrential
rainfall is occurring with this storm, and may lead to flash
flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3317 7991 3284 7977 3275 8039 3283 8041
3284 8039 3287 8040 3289 8039 3291 8041
3293 8040 3297 8042 3302 8041 3304 8039
3305 8040 3306 8045
TIME...MOT...LOC 1931Z 283DEG 3KT 3296 8014
HAIL...<.75IN
WIND...60MPH
$$
SPR242
WWUS52 KCHS 141957
SVSCHS
Severe Weather Statement
National Weather Service Charleston SC
357 PM EDT Wed Aug 14 2019
SCC015-142006-
/O.CAN.KCHS.SV.W.0097.000000T0000Z-190814T2015Z/
Berkeley SC-
357 PM EDT Wed Aug 14 2019
...THE SEVERE THUNDERSTORM WARNING FOR BERKELEY COUNTY IS
CANCELLED...
The immediate risk for severe weather has ended.
LAT...LON 3309 8028 3281 8020 3277 8039 3283 8041
3284 8039 3287 8040 3289 8039 3291 8041
3293 8040 3297 8042 3302 8041 3304 8039
3305 8040 3306 8045
TIME...MOT...LOC 1956Z 283DEG 3KT 3296 8011
$$
SCC019-035-142015-
/O.CON.KCHS.SV.W.0097.000000T0000Z-190814T2015Z/
Charleston SC-Dorchester SC-
357 PM EDT Wed Aug 14 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR CHARLESTON AND DORCHESTER COUNTIES...
At 356 PM EDT, a severe thunderstorm was located over Ladson, and is
nearly stationary.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and powerlines.
Locations impacted include...
Slands Bridge, Givhans Ferry State Park, Ridgeville, Delemar
Crossroads and Givhans.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.
&&
LAT...LON 3309 8028 3281 8020 3277 8039 3283 8041
3284 8039 3287 8040 3289 8039 3291 8041
3293 8040 3297 8042 3302 8041 3304 8039
3305 8040 3306 8045
TIME...MOT...LOC 1956Z 283DEG 3KT 3296 8011
HAIL...<.75IN
WIND...60MPH
$$
SPR775
WWUS52 KCHS 142010
SVSCHS
Severe Weather Statement
National Weather Service Charleston SC
410 PM EDT Wed Aug 14 2019
SCC019-035-142020-
/O.EXP.KCHS.SV.W.0097.000000T0000Z-190814T2015Z/
Charleston SC-Dorchester SC-
410 PM EDT Wed Aug 14 2019
...THE SEVERE THUNDERSTORM WARNING FOR CHARLESTON AND DORCHESTER
COUNTIES WILL EXPIRE AT 415 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire. However heavy rain
is still possible with this thunderstorm.
LAT...LON 3309 8028 3281 8020 3277 8039 3283 8041
3284 8039 3287 8040 3289 8039 3291 8041
3293 8040 3297 8042 3302 8041 3304 8039
3305 8040 3306 8045
TIME...MOT...LOC 2010Z 283DEG 3KT 3296 8010
$$
SPRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 14, 1:43 PM EDT, 1 hour 29 minutes earlier.
Area forecast discussion, Aug 14, 1:43 PM EDT, 1 hour 29 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
143 PM EDT Wed Aug 14 2019
.SYNOPSIS...
A cold front is expected to move into the area late this
afternoon, then linger into Friday before slowly moving
offshore. Atlantic high pressure will rebuild over the weekend
and prevail into early next week.
&&
.NEAR TERM /THROUGH TONIGHT/...
Refreshed the POPs/Weather grids based on the latest CAMs, which
show convection developing along the seabreeze and along a
boundary to the west this afternoon. These storms are forecast
to move very slowly to the SE. However, new convection should
develop along outflow boundaries. By the heat of the afternoon,
it appears that scattered to numerous showers and thunderstorms
will develop over the CWA, greatest coverage over GA. It is
possible that 1 or 2 of these storms could produce isolated
damaging wind gusts. The convection should gradually dissipate
during the evening hours, especially inland. Isolated to
scattered thunderstorms may linger over and near the marine
zones tonight. Low temperatures are forecast to range from the
mid 70s inland to the upper 70s along the coast.
&&
.SHORT TERM /THURSDAY THROUGH SATURDAY/...
Numerous showers and thunderstorms are expected on Thursday as
the front remains stalled over the area and a series of upper
shortwaves move through. A very juicy airmass will remain in
place with PWATs approaching 2.5" in the afternoon. 0-6 km wind
will be around 10 kt from the southwest. The result will be
slow-moving storms that could repeatedly move over the same
areas. Thus, localized flooding will be the main concern.
A very similar pattern will continue into Friday. PWATs may
actually increase a bit further during the afternoon along the
coast. There are indications that some NVA will move into
inland areas during the afternoon. We therefore show the
greatest PoPs closer to the coast where the better upper support
will exist. 0-6 km mean wind may decrease a bit during the day,
so slow-moving storms and localized flooding will remain
possible.
A weak upper ridge will try to build over the area on Saturday,
potentially pushing the cold front just off the coast. There
remain timing differences in the models, some showing the front
not moving offshore until late in the day. We maintained chance
PoPs across the area with the highest values closer to the
coast.
&&
.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
Deep layered ridging will occur late in the weekend into early
next week. The sea breeze will be a main driver for convection
each day. Temps will remain a few degrees above normal.
&&
.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
18Z TAFs: Thunderstorms will develop along the sea breeze and
with an approaching cold front from the north. The most likely
time period for direct impacts to both TAF sites are highlighted
with TEMPO groups. Brief IFR is possible in TSRA. Amendments
will probably be needed based on radar trends. The thunderstorms
should decrease in coverage/intensity this evening, allowing
for VFR to prevail.
Extended Aviation Outlook: Occasional flight restrictions
possible in scattered/numerous showers and thunderstorms.
Greatest coverage expected Thursday and Friday afternoon.
&&
.MARINE...
The marine zones will remain between a cold front across inland
GA/SC and high pressure over the western Atlantic today and tonight.
As a result, winds are forecast to remain from the south today and
favoring a southwest direction tonight. Speeds will range between 10
to 15 knots. Wave heights are forecast to range from 2-4 ft through
the near term period. Scattered to numerous thunderstorms are
possible near shore late this afternoon and evening, decreasing to
isolated to scattered tonight.
A slightly enhanced SW flow will continue into Thursday as a
cold front lingers just inland. Thereafter, fairly weak SW to SE
flow will occur as the front dissipates and Atlantic high
pressure rebuilds.
&&
.CLIMATE...
Record High Minimums for 14 August:
KCHS: 79/1995
KCXM: 82/2016
KSAV: 78/1949
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...Heat Advisory until 6 PM EDT this evening for GAZ099>101-
114>119-137>141.
SC...None.
MARINE...None.
&&
NEAR TERM...
SHORT TERM...JRL
LONG TERM...JRL
AVIATION...
MARINE...
CLIMATE...Hazardous weather outlook, Aug 14, 10:35 AM EDT, 4 hours 37 minutes before
Hazardous Weather Outlook National Weather Service Charleston SC 1035 AM EDT Wed Aug 14 2019 GAZ099>101-114>119-137>141-151445- Candler-Bulloch-Effingham-Tattnall-Evans-Inland Bryan-Coastal Bryan- Inland Chatham-Coastal Chatham-Long-Inland Liberty-Coastal Liberty- Inland McIntosh-Coastal McIntosh- 1035 AM EDT Wed Aug 14 2019 ...HEAT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast Georgia. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. GAZ087-088-SCZ040-042>045-047>052-151445- Jenkins-Screven-Allendale-Hampton-Inland Colleton-Dorchester- Inland Berkeley-Inland Jasper-Beaufort-Coastal Colleton-Charleston- Coastal Jasper-Tidal Berkeley- 1035 AM EDT Wed Aug 14 2019 This Hazardous Weather Outlook is for southeast Georgia and southeast South Carolina. .DAY ONE...Today and tonight. Severe Thunderstorms: The combination of heat, abundant moisture, and lift from an approaching front and the afternoon sea breeze will lead to thunderstorms this afternoon and evening. Some of the strongest storms could produce damaging wind gusts and very heavy rainfall. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. AMZ330-350-352-354-374-151445- Charleston Harbor- Waters from South Santee River to Edisto Beach SC out 20 NM- Waters from Edisto Beach SC to Savannah GA out 20 NM- Waters from Savannah GA to Altamaha Sound GA out 20 NM, including Grays Reef National Marine Sanctuary- Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM- 1035 AM EDT Wed Aug 14 2019 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time.
In the hours before
Special weather statement, Aug 14, 2:08 PM EDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Charleston SC
208 PM EDT Wed Aug 14 2019
SCZ044-045-050-052-141845-
Inland Berkeley-Tidal Berkeley-Charleston-Dorchester-
208 PM EDT Wed Aug 14 2019
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF CHARLESTON...BERKELEY
AND DORCHESTER COUNTIES...
At 208 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm over Crowfield Plantation, or over Ladson, moving
east at 5 mph.
HAZARD...strong winds 45 to 55 mph.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Some locations in the path of this storm include...
North Charleston, Summerville, Goose Creek, Hanahan, Naval Weapons
Station Charleston, Ladson, Sangaree and Crowfield Plantation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm and may lead to
flooding of low lying and poor drainage areas. Do not drive your
vehicle through flooded roadways.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.
&&
LAT...LON 3290 8017 3303 8022 3316 7998 3298 7983
TIME...MOT...LOC 1808Z 249DEG 6KT 3299 8008
SPRSpecial weather statement, Aug 14, 2:17 PM EDT, 55 minutes before
Special Weather Statement
National Weather Service Charleston SC
217 PM EDT Wed Aug 14 2019
GAZ114-137-138-141845-
Tattnall-Inland Liberty-Long-
217 PM EDT Wed Aug 14 2019
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF LIBERTY...LONG AND
TATTNALL COUNTIES...
At 217 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm near Glennville, or 15 miles southeast of
Reidsville, moving east at 5 mph.
HAZARD...strong winds 45 to 55 mph and up to penny sized hail.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Minor hail damage to plants,
trees and crops is possible. Damage to windshields is
unlikely.
Some locations in the path of this storm include...
Glennville, Gumbranch, Gum Branch, Mendes and Donald.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm and may lead to
flooding of low lying and poor drainage areas. Do not drive your
vehicle through flooded roadways.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.
&&
LAT...LON 3201 8222 3206 8192 3205 8180 3206 8175
3183 8163 3178 8198 3182 8202 3181 8203
3183 8205 3187 8211 3191 8213 3190 8219
3192 8222
TIME...MOT...LOC 1817Z 249DEG 6KT 3190 8198
SPRSpecial weather statement, Aug 14, 2:42 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Charleston SC
242 PM EDT Wed Aug 14 2019
GAZ118-119-SCZ047-048-051-141930-
Coastal Chatham-Inland Chatham-Inland Jasper-Coastal Jasper-Beaufort-
242 PM EDT Wed Aug 14 2019
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF CHATHAM...BEAUFORT
AND JASPER COUNTIES...
At 242 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm over Savannah. This storm was nearly stationary.
HAZARD...strong winds 45 to 55 mph and up to penny sized hail.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Minor hail damage to plants,
trees and crops is possible. Damage to windshields is
unlikely.
Some locations in the path of this storm include...
Savannah, Hilton Head Island, Bluffton, Wilmington Island, Fort
Pulaski National Monument, Bellinger Hill Area, Montgomery and Garden
City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Beaches are especially dangerous during thunderstorms because
lightning will usually strike the tallest object in the vicinity.
Move off beaches and get in a sturdy structure or automobile
immediately. Many people have been killed by lightning on beaches in
the southeastern United States.
This storm may intensify. Be certain to monitor local radio and TV
stations as well as local cable TV outlets for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3196 8126 3220 8114 3212 8074 3211 8075
3207 8083 3206 8084 3201 8081 3195 8083
3180 8100
TIME...MOT...LOC 1842Z 282DEG 4KT 3206 8106Local storm report, Aug 14, 3:01 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
301 PM EDT WED AUG 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0256 PM HAIL 4 SW LADSON 32.95N 80.16W
08/14/2019 E1.00 INCH DORCHESTER SC TRAINED SPOTTER
A TRAINED SPOTTER REPORTED QUARTER-SIZED HAIL NEAR OLD
TROLLEY ROAD AND DORCHESTER ROAD.
&&
EVENT NUMBER CHS1900895
BRMSpecial weather statement, Aug 14, 3:03 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Charleston SC
303 PM EDT Wed Aug 14 2019
SCZ047-048-051-141930-
Inland Jasper-Coastal Jasper-Beaufort-
303 PM EDT Wed Aug 14 2019
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BEAUFORT AND JASPER
COUNTIES...
At 303 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm over Bellinger Hill Area, moving east at 10 mph.
HAZARD...strong winds 45 to 55 mph.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Some locations in the path of this storm include...
Hilton Head Island, Bluffton, Port Royal, Hardeeville, Rose Hill, Sun
City, Calawassie Island and Hilton Head Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm and may lead to
flooding of low lying and poor drainage areas. Do not drive your
vehicle through flooded roadways.
This storm may intensify. Be certain to monitor local radio and TV
stations as well as local cable TV outlets for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3220 8112 3221 8113 3228 8111 3239 8068
3215 8069 3212 8073
TIME...MOT...LOC 1903Z 256DEG 10KT 3216 8097Special weather statement, Aug 14, 3:07 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Charleston SC
307 PM EDT Wed Aug 14 2019
SCZ048-049-141930-
Coastal Colleton-Beaufort-
307 PM EDT Wed Aug 14 2019
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BEAUFORT COUNTY...
At 307 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm near Ladys Island, or near Beaufort. This storm
was nearly stationary.
HAZARD...strong winds 45 to 55 mph, up to penny sized hail and
excessive cloud to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Minor hail damage to plants,
trees and crops is possible. Damage to windshields is
unlikely. All outdoor activities should cease. Move
indoors immediately.
Some locations in the path of this storm include...
Beaufort and Ladys Island.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm and may lead to
flooding of low lying and poor drainage areas. Do not drive your
vehicle through flooded roadways.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.
&&
LAT...LON 3244 8070 3256 8067 3256 8050 3239 8051
TIME...MOT...LOC 1907Z 283DEG 3KT 3249 8061
SPRThe office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 14, 2:08 PM EDT | Special Weather Statement | CHS | Berkeley | 37 min |
| Aug 14, 2:10 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley, Charleston, Dorchester | 65 min |
| Aug 14, 2:34 PM EDT | Areal Flood Advisory | CHS | Berkeley, Charleston, Dorchester | 56 min |
| Aug 14, 3:03 PM EDT | Special Weather Statement | CHS | Beaufort | 27 min |
| Aug 14, 3:07 PM EDT | Special Weather Statement | CHS | Beaufort | 23 min |
| Aug 14, 3:29 PM EDT | Areal Flood Advisory | CHS | Berkeley, Charleston, Dorchester | 91 min |
| Aug 14, 3:41 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Colleton | 64 min |
| Aug 14, 3:49 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Colleton, Hampton, Jasper | 56 min |
| Aug 14, 4:04 PM EDT | Special Marine Warning | CHS | 28 min | |
| Aug 14, 4:09 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Colleton | 66 min |
| Aug 14, 4:18 PM EDT | Areal Flood Advisory | CHS | Beaufort | 87 min |
| Aug 14, 4:37 PM EDT | Severe Thunderstorm Warning | CHS | Charleston, Dorchester | 33 min |
| Aug 14, 4:51 PM EDT | Areal Flood Advisory | CHS | Berkeley, Charleston, Colleton, Dorchester | 84 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.